Sedation, Numbness, Emotionless While On Olanzapine

So I’ve made some observations while I’ve been on Olanzapine for a second time now. I feel like I am sedated and floating around this planet most of the time, when I stand up too fast I get all dizzy and lightheaded. I also don’t seem able to feel emotion, I am just in this blank point and can’t seem to find laughter or sadness. To put it into picture form I feel like a tiny person located in my brain controlling my body. Bloody weird I tell ya.

My dosage for Olanzapine is 15mg daily.

Oh and my desktop computer broke so I am only able to blog from my phone.

What’s everyone else’s experiences with Olanzapine?

One comment

  1. Yes I have similiar reactions to Olanzapine. It helps with the mood swings, irritability, agitation, mania, but completely knocks me out and makes me so tired. And somewhat numb. Plus I gained TEN kgs in just over two months after starting it. I’ve reduced myself from 10mg to 5mg. If I have an early start or a big day I skip my dose so I’m not so drowsy. Its not ideal but it keeps me in check so I don’t tip over into mania.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.